Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 22, NWS Green Bay, WI

February 28, 2011

NWS Green Bay, WI issued this small craft advisory at Feb 28, 2011, 3:16 PM CST. It took effect at Mar 1, 2011, 4:00 AM CST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2011, 3:16 PM CST (21:16 UTC)
In effect from
Mar 1, 2011, 4:00 AM CST
Expired
Mar 2, 2011, 9:00 AM CST
In force
29 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

125 
WHUS73 KGRB 282116
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CST MON FEB 28 2011

...GUSTY SOUTHWEST WINDS AND BUILDING WAVES EXPECTED TUESDAY...

.A TIGHTENING PRESSURE GRADIENT BETWEEN A DEPARTING HIGH PRESSURE
SYSTEM AND AN APPROACHING COLD FRONT WILL CREATE GUSTY SOUTHWEST
WINDS...AND BUILDING WAVES ON TUESDAY.

LMZ541>543-010530-
/O.NEW.KGRB.SC.Y.0022.110301T1000Z-110302T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
316 PM CST MON FEB 28 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM CST
TUESDAY. 

* SOUTHWEST WINDS WILL INCREASE TO 10 TO 20 KNOTS WITH GUSTS TO
  25 KNOTS EARLY TUESDAY MORNING...THEN INCREASE TO 30 KNOTS WITH
  GALE FORCE GUSTS TO AROUND 35 KNOTS LATE TUESDAY MORNING AND
  WILL CONTINUE INTO THE AFTERNOON.

* WAVES WILL BUILD TO 3 TO 5 FEET EARLY TUESDAY...THEN TO 5 TO 8
  FEET BY TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
6 follow-up statements
959 
WHUS73 KGRB 010329
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
929 PM CST MON FEB 28 2011

...GUSTY SOUTHWEST WINDS AND BUILDING WAVES EXPECTED TUESDAY...

.A TIGHTENING PRESSURE GRADIENT BETWEEN A DEPARTING HIGH PRESSURE
SYSTEM AND AN APPROACHING COLD FRONT WILL CREATE GUSTY SOUTHWEST
WINDS...AND BUILDING WAVES ON TUESDAY.

LMZ541>543-011130-
/O.CON.KGRB.SC.Y.0022.110301T1000Z-110302T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
929 PM CST MON FEB 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CST
TUESDAY. 

* SOUTHWEST WINDS WILL INCREASE TO 10 TO 20 KNOTS WITH GUSTS TO 
  25 KNOTS EARLY TUESDAY MORNING...THEN INCREASE TO 30 KNOTS 
  WITH GALE FORCE GUSTS TO AROUND 35 KNOTS LATE TUESDAY MORNING 
  AND WILL CONTINUE INTO THE AFTERNOON. 

* WAVES WILL BUILD TO 3 TO 5 FEET EARLY TUESDAY...THEN TO 5 TO 8 
  FEET BY TUESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
358 
WHUS73 KGRB 011013
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
413 AM CST TUE MAR 1 2011

.A TIGHTENING PRESSURE GRADIENT BETWEEN A DEPARTING HIGH PRESSURE
SYSTEM AND AN APPROACHING COLD FRONT WILL CREATE GUSTY SOUTHWEST
WINDS...AND BUILDING WAVES TODAY.

LMZ541>543-011815-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-110302T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
413 AM CST TUE MAR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING. 

* SOUTHWEST WINDS WILL INCREASE TO 10 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS EARLY THIS MORNING...THEN INCREASE TO 30 KNOTS WITH GUSTS
  TO NEAR GALE FORCE BY NOON.

* WAVES WILL BUILD TO 4 TO 7 FEET BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
991 
WHUS73 KGRB 011609
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1009 AM CST TUE MAR 1 2011

...STRONG WINDS AND HIGH WAVES EXPECTED THIS AFTERNOON AND EVENING...

.A TIGHTENING PRESSURE GRADIENT BETWEEN A DEPARTING HIGH PRESSURE
SYSTEM...AND AN APPROACHING COLD FRONT FROM THE NORTHERN PLAINS... 
WILL CREATE STRONG SOUTHWEST WINDS AND BUILDING WAVES THIS
AFTERNOON AND EVENING.

LMZ541>543-020000-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-110302T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1009 AM CST TUE MAR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING. 

* SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS...WITH GUSTS TO
  NEAR GALE FORCE DURING THE AFTERNOON AND EARLY EVENING.

* WAVES WILL BUILD TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
817 
WHUS73 KGRB 012230
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
430 PM CST TUE MAR 1 2011

...STRONG WINDS AND HIGH WAVES WILL CONTINUE THROUGH LATE TONIGHT...

.A TIGHT PRESSURE GRADIENT IN RESPONSE TO LOW PRESSURE MOVING
ACROSS SOUTHERN CANADA WILL RESULT IN BRISK WINDS THROUGH LATE
TONIGHT. SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS WILL CONTINUE
THROUGH EARLY THIS EVENING. THE WINDS WILL VEER TO THE NORTHWEST
FOR TONIGHT...AS A COLD FRONT DEPARTS THE AREA.

LMZ541>543-020630-
/O.EXT.KGRB.SC.Y.0022.000000T0000Z-110302T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
430 PM CST TUE MAR 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST
WEDNESDAY. 

* SOUTHWEST WINDS OF 20 TO 30 KNOTS WILL CONTINUE THROUGH THIS
  EVENING...THEN VEER NORTHWEST FOR TONIGHT.

* WAVES OF 4 TO 7 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
014 
WHUS73 KGRB 020322
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
922 PM CST TUE MAR 1 2011

...STRONG WINDS AND HIGH WAVES WILL CONTINUE THROUGH LATE
TONIGHT...

.A TIGHT PRESSURE GRADIENT IN RESPONSE TO LOW PRESSURE MOVING
ACROSS SOUTHERN CANADA WILL RESULT IN BRISK WINDS THROUGH LATE
TONIGHT. WEST WINDS OF 20 TO 25 KNOTS...WILL VEER NORTHWEST
OVERNIGHT AND CONTINUE THROUGH EARLY WEDNESDAY MORNING.

LMZ541>543-021000-
/O.CON.KGRB.SC.Y.0022.000000T0000Z-110302T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
922 PM CST TUE MAR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
WEDNESDAY. 

* WEST WINDS OF 20 TO 25 KNOTS WILL VEER NORTHWEST AND CONTINUE
  THROUGH EARLY WEDNESDAY MORNING.

* WAVES OF 4 TO 7 FEET...WILL EASE TO 3 TO 5 FT LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
647 
WHUS73 KGRB 020933
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
333 AM CST WED MAR 2 2011

LMZ542-543-021045-
/O.CAN.KGRB.SC.Y.0022.000000T0000Z-110302T1000Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
333 AM CST WED MAR 2 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ541-021500-
/O.EXT.KGRB.SC.Y.0022.000000T0000Z-110302T1500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
333 AM CST WED MAR 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* GUSTY NORTHWEST WINDS FROM 20 TO 30 KTS EARLY WILL DIMINISH TO
  10 TO 20 KTS BY MID MORNING.

* WAVES FROM 2 TO 4 FT WILL PERSIST THROUGH THE MORNING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 2:06 PM CST, 1 hour 10 minutes earlier.

Area forecast discussion, Feb 28, 2:06 PM CST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
206 PM CST MON FEB 28 2011

.SHORT TERM...TNGT AND TUE. SFC RIDGE WL SLIDE ACRS THE AREA THIS
EVENING...AND THEN OFF TO THE E LATER IN THE NGT. THAT CREATES
QUESTIONS WITH MIN TEMPS FCST. CLR SKIES EARLY AND PRETTY FRESH
SNOW COVER FAVOR TEMPS FALLING OFF FAIRLY QUICKLY THIS EVENING.
BUT INCR HIGH AND EVENTUALLY MID CLDS COMBINED WITH SOME INCR IN
SLY WINDS LATER IN THE NGT SHOULD HELP PUT THE BRAKES ON TEMP
FALL. A LITTLE CONCERNED THAT TYPICAL COOL SPOTS WON/T GET THE
WINDS TO COME BACK ONCE THEY DECOUPLE AND STG INVERSION SETS
UP...BUT CLDS SHOULD EVENTUALLY HELP OUT IN THOSE LCNS AS WELL.
CONTD TO GO BLO GUID...ESPECIALLY IN TYPICAL COOL SPOTS.

HIGH AND MID CLDS WL CONT TO STREAM ACRS TUE. MODELS INCR LOW-
LEVEL MOISTURE...BUT AIR OUT W IS PRETTY DRY RIGHT NOW...SO
THINKING IS LOW CLDS WON/T BECOME A PROBLEM. TIGHTENING SFC
PRESSURE GRADIENT SHOULD HELP MIX OUT THE COLD AIR NR THE
SFC...AND ALLOW ALL OF THE FCST AREA TO WARM PRETTY WELL DURING
THE DAY. GENERALLY NUDGED TEMPS A LITTLE FROM PREV FCST. E-C WI
MAY END UP BEING THE COOLEST PORTION OF THE FCST AREA DUE TO LOWER
ELEVATION AND IT/S LCN FARTHEST AWAY FM INCOMING MILDER AIR ACRS
THE PLAINS.

.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...THE MAIN FCST
CONCERNS ARE PCPN TRENDS AND TYPE FROM THURSDAY THROUGH FRIDAY
NIGHT...AND TEMPERATURES THROUGHOUT THE PERIOD.

THERE IS A SMALL CHC OF LK-EFFECT SNOW SHOWERS OVER VILAS COUNTY
ON TUESDAY NIGHT INTO EARLY WEDNESDAY...BUT DRY AIR AT 850 MB
SHOULD LIMIT THE POTENTIAL. HIGH PRESSURE WILL BUILD INTO THE
RGN ON WEDS AFTERNOON AND NIGHT. USED A BLEND OF THE BETTER
PERFORMING GUIDANCE SETS FOR THE DAY 2-3 PERIOD. IN PARTICULAR...
THE ECMWF GUIDANCE HAS BEEN QUITE GOOD FOR MAX TEMPERATURES.

12Z MODELS ARE A BIT MORE AGGRESSIVE BRINGING PCPN INTO THE AREA
ON THURSDAY...SO DECIDED TO BUMP POPS UP TO LIKELY OVER NC/C WI
DURING THE AFTERNOON. H8 TEMPS AND LOW-LEVEL THICKNESS PROGS
SUPPORT ALL SNOW DURING THE DAY. ALSO NUDGED POPS UP TO LIKELY
OVER THE ENTIRE FORECAST AREA ON THURS NGT...AS THE FRONTAL
BOUNDARY WORKS IT'S WAY INTO WISCONSIN. PCPN TYPE IS MORE
DIFFICULT DURING THIS PERIOD. ALTHOUGH THE MODELS DON'T SHOW THE
WARM LAYER ALOFT LIFTING AS FAR NORTH AS SOME OF THE PREVIOUS
RUNS...THERE IS STILL SOME EVIDENCE THAT MID-LEVEL DRYING MAY
OCCUR...LEADING TO THE THREAT OF LIGHT FREEZING RAIN OR FREEZING
DRIZZLE AT TIMES.

THE FCST IS MUDDLED DURING THE FRIDAY TO SATURDAY PERIOD. THE 12Z
GFS TAKES THE FRONT FAR ENOUGH EAST TO BRING AN END TO THE PCPN ON
FRIDAY...BUT BRINGS A SFC WAVE UP ALONG THE FRONT AND SPREADS
PCPN BACK INTO GRB CWA ON SATURDAY. A SIMILAR SOLUTION WAS SEEN ON
A FEW OF THE GFS ENSEMBLE MEMBERS. THE OOZ/28 ECMWF AND ECMWF
ENSEMBLE MEAN SUGGESTED THAT THE FRONT MAY PROGRESS MORE SLOWLY...
WITH A SFC WAVE BRINGING SOME SIGNIFICANT PCPN TO THE AREA FRIDAY
AFTERNOON AND EVENING. THE 12Z RUN WAS A LITTLE MORE PROGRESSIVE.
GIVEN THE UNCERTAINTY WITH TIMING OF THE FRONT AND ANY SFC
WAVES...OPTED TO GO WITH MID-RANGE POPS OVER EC/FAR NE WI ON
FRIDAY AND FRIDAY NIGHT. THE FRI-SAT PERIOD WILL NEED TO BE
WATCHED CLOSELY...AS THERE IS SOME POTENTIAL FOR ACCUMULATING
SNOW OVER THE FOX VALLEY/LKSHR AREAS IF EVERYTHING COMES
TOGETHER.

USED A BLEND OF OUR PREVIOUS FCST...HPC AND A COUPLE OF THE
BETTER PERFORMING GUIDANCE SETS FOR TEMPERATURES DURING THE
EXTENDED PERIOD.
&&

.AVIATION...INCOMING CLDS SHOULD BE HIGH-BASED...SO EXPECT VFR
CONDITIONS. MAIN CONCERN FOR TAFS WAS INCRG WINDS OFF THE
SFC. WINDS ALOFT TAKE SOME TIME TO INCR...SO DIDN/T START LLWS
UNTIL ABOUT 1/2 WAY THROUGH THE NGT. BUT THEN HIT PRETTY HARD
TOWARD MORNING. AT LEAST SOME LOW-LEVEL INVERSION PERSISTS WELL
INTO THE DAY...SO DECREASED SPEEDS ALOFT BUT CARRIED LLWS THROUGH
18Z.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/KIECKBUSCH
Hazardous weather outlook, Feb 28, 2:25 PM CST, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
225 PM CST MON FEB 28 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-012030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
225 PM CST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

A SLOW MOVING WEATHER SYSTEM MAY CAUSE SOME TRAVEL CONCERNS FROM
THURSDAY INTO FRIDAY NIGHT. LIGHT SNOW IS EXPECTED TO OVERSPREAD
THE REGION ON THURSDAY...AND MAY BECOME MIXED WITH FREEZING DRIZZLE
AT TIMES ON THURSDAY NIGHT. MIXED PRECIPITATION IS EXPECTED TO LINGER
INTO FRIDAY...BEFORE CHANGING OVER TO SNOW AGAIN ON FRIDAY NIGHT.
ALTHOUGH THIS DOESN'T APPEAR TO BE A SIGNIFICANT STORM AT THIS TIME...
PERSONS WITH TRAVEL PLANS LATER IN THE WEEK SHOULD MONITOR THE LATEST
FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-012030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
225 PM CST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

A FEW SOUTHWEST WIND GUSTS TO GALE FORCE ARE POSSIBLE TUESDAY.

JS/TSK

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.